# SDR 20000608SH031

- Difficulty date: April 26, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 3234 · Landing Gear Selector
- Part: Housing
- Part number: S6026
- Part serial: 2014
- Condition: Damaged
- Location: Selector  Valve
- Component: L/D Sel Valve, Sargent
- Component part number: S60252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY HAS A PINHOLE IN BETWEEN THE CYLINDER 1 AND CYLINDER 2 PORTS.  (X)
